Being on the “Pill” has its own Side Effects

By Staff Feministaa in Health & Nutrition 09/01/2016

 

The world is changing and people are becoming more broad-minded. You won’t be considered to be a scarlet woman, if you have an active sex life or if you like talking about sex . Neither would the chemist shopkeeper shy away from giving you the contraceptive pills or even condoms. Nor will the other buyers stare at you when you ask for one.

 

But just like anyone else, you do have a libido, don’t you ?

 

Being on the pill might sound like the best option to prevent any pregnancy alarms, but beware of the side effects which you might face later.

 

The US Food and Drug Administration does not advise the consumption of  birth control pills among women aged 35 years or above. If your family has a history  of heart diseases, then you should not opt the intake of contraceptive pills as they might result in blood clotting.

 
birthcontrol1

 

What is worse than having a decrease urge to have sex with your partner ! Yes, it is true that with continuous use of contraceptive pills, one can observe a decrease in one’s sex drive. Sometimes, despite proper use of the pills, chances are that you might miss your periods. Although, the possibility of getting pregnant should be bleak, however visiting your doctor in such a case, is not a bad idea.

 

As per CDC, 4 out of 5 women have used contraceptive pills once in their life. Not to forget that about 150 million women worldwide take birth control pills, which makes it mandatory for all of them to be aware of the side effects.

 

Clinical researchers have failed to establish a relation between an increase in weight and the use of contraceptive pills. However, cases have been observed where in some have even experienced fluid retention, especially in the breasts and hip areas.

 

Changed patterns in your appetite might sound normal to you, but it is not. If hormonal contraception pills are consumed, then weight gain, changed diet patterns as well as nausea and bloating may be experienced.

 

The chances of a woman being detected with liver cancer can increase with the increased use of such birth control measures. Incase, you have a history of gallstones, the pills can lead to a faster formation of stones. Sometimes, its use can also result in unwanted hair growth on certain parts of your body. It can also increase the risk of being detected with cervical cancer, but for now, researchers are not sure if it is simply because of the use of medication or higher HPV exposure.

 

So Ladies !! think twice before you run to the nearest medical store in search of a pill. Post the pill, ensure that you don’t compromise on your health while sexing it up !! Monthly consultation is important to avoid any unfortunate health related circumstances.

 
 

Staff Feministaa
Feministaa is your happy space, where you will get your daily dose of motivation!

Tags:

Spread the word

Your Comments

To Inspire is Incredible.

We bring to you, such stories, that ignite or re-ignite that spark; which is required by all of us now and then, to keep going. See what these achievers have done, when they were on the same boat.

We send you only the best to inspire you, motivate you and intrigue you with content you would love to read. We are sure you would love a dose of insightful and rich content to your inbox.

By submitting above you agree to our privacy policy.

You may also like

Goddess Speak: Celebration of the Feminine Nature

In Health & Nutrition
4 MONTHS AGO

Not Psychosomatic, Your Exhaustive Tiredness Might Be Chronic Fatigue Syndrome in Disguise

In Health & Nutrition
5 MONTHS AGO

How Does Climate Change Take a Toll on Rural Women?

In Health & Nutrition
8 MONTHS AGO

Lesser Known Side-Effects of Being on The Pill

In Health & Nutrition
9 MONTHS AGO

Facebook

Recent Tweets

Instagram

Top